Posted by bruce_w6 on February 25, 2004, at 8:50:51
In reply to Re: Lamictal And Mind Racing » bruce_w6, posted by Viridis on February 24, 2004, at 23:23:46
I have had the mind racing before. Usually when I was taking AD it would go away after awhile. I am hoping the Lamictal will take it away after awhile.
> Do you mean that it caused your mind to race, or that this was already happening and Lamictal didn't help?
> If it's causing this, you definitely should speak with your pdoc in case it is inducing hypomania. If it's just not helping, it could be that you haven't reached a therapeutic level (which you also should ask your doctor about).
> I started taking it about three weeks ago (I'm still at the 50 mg stage) and noticed some minor activation/restlessness at first, but this went away very quickly for me and I haven't noticed any other side effects. It does seem to have a mild mood-lifting/mellowing effect, so I'm hoping that these results will be more pronounced once I move to 100 mg. Overall, I've found it very benign so far, and have had no problems with interaction with other meds (Klonopin and Adderall).
> Of course, everyone reacts differently, and if you think it might be destabilizing your mood then you really need to see your pdoc and sort this out. Good luck!